# SDR DL76L970217

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Rt Wing
- Component: S416T2085
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE SQUIB WOULD NOT TEST ON LAYOVER CHECK.
